MathSciNet Relay Station
MathSciNet bibliographic data
MR591511 (82g:34008) 34A25 (33A40)
Miles, John W. The second Painlevé transcendent: a nonlinear Airy function. Mechanics today, Vol. 5, pp. 297–313, Pergamon, Oxford-New York, 1980.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement